Alert archive / Wisconsin / Flash Flood Warnings in 2008

Flash Flood Warning 6, NWS Milwaukee, WI

June 7, 2008Columbia County, Dodge County, Fond du Lac County, Wisconsin

NWS Milwaukee, WI issued this flash flood warning at Jun 7, 2008, 2:30 PM CDT for Columbia County, Dodge County, Fond du Lac County, Wisconsin. It was in force for 4 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 7, 2008, 2:30 PM CDT (19:30 UTC)
Expired
Jun 7, 2008, 6:30 PM CDT
In force
4 hr
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Flood severity
None

Counties Columbia County, WI, Dodge County, WI, Fond du Lac County, WI

The radar

The Milwaukee radar (KMKX), 70 km from the middle of the area, began a volume at 19:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 7, 5:31 PM CDTFLASH FLOOD2 N Watertown, WILAW ENFORCEMENT REPORTING NUMEROUS INSTANCES OF FLOODING IN THE RUBICON AND WATERTOWN AREAS STILL OCCURRING.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 181 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 7.5 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2008-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2008-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 197 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1417 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
197 m²/s²
0-3 km storm-relative helicity
231 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KMKX 071931
FFWMKX
WIC021-027-039-072330-
/O.NEW.KMKX.FF.W.0006.080607T1930Z-080607T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
230 PM CDT SAT JUN 7 2008

THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WESTERN AND CENTRAL FOND DU LAC COUNTY IN EAST CENTRAL             
  WISCONSIN...  
  EASTERN COLUMBIA COUNTY IN SOUTH CENTRAL WISCONSIN...  
  WESTERN AND CENTRAL DODGE COUNTY IN SOUTHEAST WISCONSIN...

* UNTIL 630 PM CDT

* AT 227 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  EXTREMELY HEAVY RAINFALL THAT IS EXPECTED TO PUSH INTO THE WARNED  
  AREA WITHIN THE NEXT HOUR. THIS EXTREMELY HEAVY RAINFALL WILL      
  LIKELY LEAD TO FLASH FLOODING.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FOND DU
  LAC...WAUPUN...ROSENDALE...RIPON...RIO...RANDOLPH...OAKFIELD...
  NORTH FOND DU LAC...MAYVILLE...JUNEAU...HORICON...CAMBRIA...BRANDON
  AND BEAVER DAM.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

LAT...LON 4339 8933 4365 8917 4363 8906 4364 8888
      4390 8887 4391 8836 4320 8862 4321 8901
      4328 8901 4330 8960
TIME...MOT...LOC 1930Z 180DEG 0KT 4340 8898

$$

BORGHOFF
2 follow-up statements
000 
WGUS73 KMKX 072020
FFSMKX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
320 PM CDT SAT JUN 7 2008

WIC021-027-039-072330-
/O.CON.KMKX.FF.W.0006.000000T0000Z-080607T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FOND DU LAC WI-COLUMBIA WI-DODGE WI-
320 PM CDT SAT JUN 7 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR
DODGE...EASTERN COLUMBIA AND WESTERN FOND DU LAC COUNTIES...

AT 319 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE THUNDERSTORMS PRODUCING FLASH FLOODING OVER THE WARNED AREA.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FOND DU
LAC...WAUPUN...ROSENDALE...RIPON...RIO...RANDOLPH...OAKFIELD...NORTH
FOND DU LAC...MAYVILLE...JUNEAU...HORICON...CAMBRIA...BRANDON AND 
BEAVER DAM.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SATURDAY EVENING
FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4339 8933 4365 8917 4363 8906 4364 8888
      4390 8887 4391 8836 4320 8862 4321 8901
      4328 8901 4330 8960
TIME...MOT...LOC 2020Z 180DEG 0KT 4340 8898

$$

BORGHOFF
000 
WGUS73 KMKX 072322
FFSMKX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
621 PM CDT SAT JUN 7 2008

WIC021-027-039-072331-
/O.EXP.KMKX.FF.W.0006.000000T0000Z-080607T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FOND DU LAC WI-COLUMBIA WI-DODGE WI-
621 PM CDT SAT JUN 7 2008

...THE FLASH FLOOD WARNING WILL EXPIRE AT 630 PM CDT FOR DODGE...
EASTERN COLUMBIA AND WESTERN FOND DU LAC COUNTIES...

RUNOFF FROM HEAVY RAINS WILL CONTINUE THROUGH THE EVENING.  
HOWEVER...ADDITIONAL THUNDERSTORMS ARE EXPECTED LATER THIS EVENING 
AND ADDITIONAL FLASH FLOOD WARNINGS MAY BE REQUIRED LATER ON.

LAT...LON 4339 8933 4365 8917 4363 8906 4364 8888
      4390 8887 4391 8836 4320 8862 4321 8901
      4328 8901 4330 8960
TIME...MOT...LOC 2321Z 180DEG 0KT 4340 8898

$$

CRAVEN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this flash flood warning went out at Jun 7, 3:56 AM CDT, 10 hours 34 minutes earlier.

Area forecast discussion, Jun 7, 3:56 AM CDT, 10 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
356 AM CDT SAT JUN 7 2008

FORECAST FOCUS ON HEAVY RAIN AND SEVERE WEATHER POTENTIAL NEXT FEW
DAYS.

LATEST WATER VAPOR IMAGERY INDICATED A POTENT UPPER LEVEL LOW OVER
SOUTH CENTRAL MANITOBA CANADA. SOUTHWEST UPPER LEVEL FLOW WAS
SEEN OVER THE UPPER MIDWEST AND BACK INTO THE CENTRAL PLAINS.
STRONG JET STREAK WAS EMBEDDED WITHIN THIS AREA. AT THE
SURFACE...A STRONG SURFACE LOW ASSOCIATED WITH THE UPPER LOW WAS
MOVING NORTH INTO MANITOBA CANADA. BROAD SOUTH TO SOUTHWEST
SURFACE WINDS WERE SEEN ACROSS THE REGION.

.SHORT TERM...TODAY THROUGH SUNDAY NIGHT...

FOLLOWED THE GFS AND ECMWF FOR GUIDANCE FOR THE SHORT TERM PORTION
OF THE FORECAST...PER HPC DISCUSSION. SURFACE WARM FRONT EXPECTED
TO DEVELOP FROM THE CENTRAL HIGH PLAINS NORTHEAST INTO NORTHERN
IOWA AND SOUTHERN MINNESOTA BY 00Z SUNDAY. THIS FEATURE SHOULD
COMBINE WITH LOW TO MID LEVEL FRONTOGENESIS RESPONSE FIELDS AND AN
INCREASING LOW LEVEL JET NOSE TO PRODUCE CONVECTION IN THESE
AREAS...NORTHEAST INTO NORTHERN WISCONSIN.

GFS AND ECMWF FOCUS THE CONVECTION TO THE NORTHWEST OF THE
FORECAST AREA TODAY AND TONIGHT. HOWEVER...GIVEN WEAKLY CAPPED
ENVIRONMENT OVER THE FORECAST AREA...AND LOW LEVEL JET NOSE AND
MOISTURE ADVECTION ALSO FOCUSING ON SOUTHERN WISCONSIN LATER
TODAY AND TONIGHT...OTHER AREAS OF CONVECTION MAY DEVELOP AND MOVE
INTO THE AREA. SO...WILL GO SLIGHT CHANCE TO CHANCE POPS
TODAY...INCREASING TO LIKELY POPS TONIGHT.

HEAVY RAINFALL IS POSSIBLE WITH THE STORMS TONIGHT...AS MESO BETA
ELEMENTS INDICATE SLOW PROPAGATION OF STORMS...ESPECIALLY AFTER
06Z SUNDAY. PRECIPITABLE WATER VALUES RANGE FROM 1.50 TO 1.75
INCHES. TRAINING OF CONVECTION ALSO POSSIBLE...GIVEN PARALLEL
ORIENTATION OF MEAN WINDS AND LIFTING MECHANISMS. WILL HOLD OFF ON
A FLASH FLOOD WATCH FOR NOW...AND WAIT TO SEE HOW CONVECTION
DEVELOPS AND WHERE IT GOES LATER TODAY AND TONIGHT.

SEVERE WEATHER ALSO POSSIBLE LATER TODAY AND TONIGHT. MEAN LAYER
CAPE VALUES OF 1500 TO 2500 J/KG ARE EXPECTED BY 00Z
SUNDAY...ALONG WITH 0-6KM SHEAR VALUES OF 40 TO 50 KNOTS...AND
0-1KM SHEAR OF 20 TO 30 KNOTS. THESE VALUES WOULD CERTAINLY
SUPPORT SEVERE CONVECTION...WITH SUPERCELLS POSSIBLE. GIVEN SOME
UNCERTAINTY WITH TIMING AND PLACEMENT OF CONVECTION AND POSSIBLE
MCS TONIGHT...WILL NOT MENTION SEVERE IN FORECAST FOR NOW. SEE SPC
DAY 1 OUTLOOK FOR MORE INFORMATION.

SURFACE BOUNDARY AND WEAK SURFACE LOW SLOWLY SINK SOUTH INTO THE
FORECAST AREA BY 00Z MONDAY...WITH THE FRONT INTO NORTHERN
ILLINOIS BY 12Z MONDAY. AGAIN...THUNDERSTORMS WILL BE LIKELY
SUNDAY INTO SUNDAY EVENING...WITH HEAVY RAINFALL AND SEVERE
WEATHER REMAINING POSSIBLE. WILL MAINTAIN THE HEAVY RAIN WORDING
IN THE FORECAST...AS PARAMETERS MENTIONED ABOVE PERSIST. SEE SPC
DAY 2 OUTLOOK FOR MORE INFORMATION ON SEVERE POTENTIAL.

.LONG TERM...MONDAY THROUGH FRIDAY...

UNSETTLED PATTERN TO CONTINUE THROUGH MOST OF THE WEEK...AS GFS
AND ECMWF BOTH CONTINUE TO SHOW UPPER LEVEL FLOW BRINGING WEATHER
SYSTEMS THROUGH THE REGION. WILL MAINTAIN CHANCE WORDING FOR MOST
OF THE PERIOD.

&&

.AVIATION...DRY AIR IN PLACE FOR A SHORT TIME THIS MORNING.
HIGHER DWPNTS SURGING NORTH AND WILL OVERSPREAD THE CWA THIS
MORNING. MOISTURE FLUX AND APPROACH OF FRONT TO THE WEST WILL
RAISE THUNDERSTORM CHANCES THIS AFTERNOON INTO THE EVENING. VFR
CONDITIONS THROUGH PERIOD...EXCEPT IN AND AROUND ANY
THUNDERSTORMS.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...NONE.
&&

SHORT/LONG TERM...08/WOOD
AVIATION/MARINE...05/DAVIS
Hazardous weather outlook, Jun 7, 1:00 PM CDT, 1 hour 30 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
100 PM CDT SAT JUN 7 2008

WIZ046-047-051-052-056>060-062>072-081215-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
100 PM CDT SAT JUN 7 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
TONIGHT OVER SOUTH CENTRAL WISCONSIN ROUGHLY WEST OF A LINE FROM
GREEN LAKE TO JANESVILLE. THERE IS A SLIGHT RISK OF SEVERE
THUNDERSTORMS THIS AFTERNOON AND TONIGHT OVER SOUTHEAST WISCONSIN.
LARGE HAIL...DAMAGING WIND AND TORNADOES ARE POSSIBLE. IN
ADDITION...HEAVY RAINFALL IS EXPECTED AND THIS COULD LEAD TO FLASH
FLOODING AND RISING WATER LEVELS IN THE LARGER RIVER ACROSS OUR AREA.

THE FOX RIVER AT NEW MUNSTER WILL CONTINUE TO EXPERIENCE MINOR
FLOODING.

A FLASH FLOOD WATCH WILL BE IN EFFECT TONIGHT MAINLY SOUTH OF A LINE
FROM LAKE DELTON TO SUN PRAIRIE TO GLENDALE. THUNDERSTORMS WITH
LOCALLY HEAVY RAIN MAY LEAD TO FLASH FLOODING OF RIVERS...STREAMS
AND URBAN AREAS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A FLASH FLOOD WATCH WILL BE IN EFFECT SUNDAY MAINLY SOUTH OF A LINE
FROM LAKE DELTON TO SUN PRAIRIE TO GLENDALE.

A SLIGHT RISK FOR SEVERE THUNDERSTORMS WILL CONTINUE SUNDAY
THROUGH SUNDAY NIGHT.  LOCALLY HEAVY RAINFALL IS STILL POSSIBLE.

THUNDERSTORMS ARE THEN POSSIBLE EACH DAY FROM MONDAY THROUGH
FRIDAY.

THE FOX RIVER AT NEW MUNSTER WILL CONTINUE TO EXPERIENCE MINOR
FLOODING THROUGH THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THROUGH THE WEEKEND.

LMZ643>646-081215-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
100 PM CDT SAT JUN 7 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON
THROUGH TONIGHT. LARGE HAIL...DAMAGING WIND AND WATERSPOUTS ARE
POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A SLIGHT RISK FOR SEVERE THUNDERSTORMS WILL CONTINUE SUNDAY
THROUGH SUNDAY NIGHT.

THUNDERSTORMS ARE THEN POSSIBLE EACH DAY FROM MONDAY THROUGH
FRIDAY

TZ

WWW.WEATHER.GOV/MKX

In the hours before

Local storm report, Jun 7, 2:11 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
211 PM CDT SAT JUN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 PM     TSTM WND DMG     LAKE DELTON             43.59N 89.78W
06/07/2008                   SAUK               WI   LAW ENFORCEMENT

            NUMEROUS REPORTS OF TREES...BRANCHES AND POWER LINES DOWN
            ACROSS NORTHERN SAUK COUNTY. INCLUDES THE LA
            VALLE...REEDSBURG...AND LAKE DELTON AREAS. EVENT TIME IS
            FOR LAKE DELTON.

&&

LAMERS
Local storm report, Jun 7, 2:17 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
217 PM CDT SAT JUN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 PM     TSTM WND GST     WISCONSIN DELLS         43.63N 89.78W
06/07/2008  E60 MPH          SAUK               WI   TRAINED SPOTTER

            HEAVY RAIN...SEVERE WINDS...POWER IS OUT

&&

FRANKS
Local storm report, Jun 7, 2:22 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
222 PM CDT SAT JUN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     TSTM WND DMG     WISCONSIN DELLS         43.63N 89.78W
06/07/2008                   SAUK               WI   LAW ENFORCEMENT

            NUMEROUS TREES AND POWER LINES DOWN ACROSS THE WISCONSIN
            DELLS AREA...INCLUDES PORTIONS OF SAUK AND COLUMBIA
            COUNTIES.

&&

LAMERS
Local storm report, Jun 7, 2:24 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
224 PM CDT SAT JUN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0222 PM     TSTM WND DMG     2 N PORTAGE             43.58N 89.47W
06/07/2008                   COLUMBIA           WI   LAW ENFORCEMENT

            TREES COMING DOWN AND ESTIMATED 60 MPH WINDS ALL ALONG
            INTERSTATE 39 FROM PORTAGE TO THE MARQUETTE-COLUMBIA
            COUNTY LINE.

&&

LAMERS
Local storm report, Jun 7, 2:25 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
225 PM CDT SAT JUN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0223 PM     HAIL             MARQUETTE               43.75N 89.14W
06/07/2008  E0.25 INCH       GREEN LAKE         WI   TRAINED SPOTTER

            ALSO TORRENTIAL DOWNPOUR

&&

LAMERS
Local storm report, Jun 7, 2:29 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
229 PM CDT SAT JUN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     TSTM WND DMG     2 S ENDEAVOR            43.69N 89.47W
06/07/2008                   MARQUETTE          WI   LAW ENFORCEMENT

            A FEW TREES AND TREE BRANCHES REPORTED DOWN IN THE
            SOUTHWEST PART OF THE COUNTY NEAR BRIGGSVILLE AND
            ENDEAVOR. POWER LINES ALSO REPORTED DOWN.

&&

LAMERS

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 12:46 PM CDTFlash Flood WatchMKXColumbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 14 more39 hr
Jun 7, 1:05 PM CDTTornado WarningMKXSauk40 min
Jun 7, 1:23 PM CDTTornado WarningMKXColumbia, Marquette67 min
Jun 7, 1:33 PM CDTFlash Flood WarningMKXColumbia, Marquette, Sauk4 hr
Jun 7, 1:45 PM CDTTornado WarningMKXColumbia, Green Lake, Marquette, Sauk60 min
Jun 7, 1:58 PM CDTFlash Flood WarningMKXGreen Lake4 hr
Jun 7, 2:37 PM CDTTornado WarningMKXColumbia, Dodge, Green Lake53 min
Jun 7, 2:45 PM CDTTornado WarningMKXColumbia, Iowa, Sauk60 min
Jun 7, 2:48 PM CDTTornado WarningMKXDane, Iowa57 min
Jun 7, 2:59 PM CDTSpecial Marine WarningMKX2 hr
Jun 7, 3:10 PM CDTTornado WarningMKXDane, Green, Jefferson, Rock65 min
Jun 7, 3:13 PM CDTFlash Flood WarningMKXDodge, Fond du Lac, Ozaukee, Sheboygan, Washington6 hr
Jun 7, 3:25 PM CDTTornado WarningMKXDodge, Washington65 min
Jun 7, 3:29 PM CDTFlash Flood WarningMKXDane, Jefferson4 hr
Jun 7, 3:37 PM CDTTornado WarningMKXColumbia, Dane, Sauk53 min
Jun 7, 3:53 PM CDTSevere Thunderstorm WarningMKXGreen, Lafayette52 min
Jun 7, 4:00 PM CDTFlash Flood WarningMKXMilwaukee, Waukesha4 hr
Jun 7, 4:05 PM CDTTornado WarningMKXDane, Jefferson, Rock, Walworth, Waukesha55 min
Jun 7, 4:21 PM CDTSevere Thunderstorm WarningMKXDane, Iowa40 min
Jun 7, 4:27 PM CDTSevere Thunderstorm WarningMKXOzaukee48 min
Jun 7, 4:30 PM CDTTornado WarningMKXColumbia, Dane41 min
Jun 7, 4:36 PM CDTSevere Thunderstorm WarningMKXWashington39 min
Jun 7, 4:43 PM CDTSpecial Marine WarningMKX2 hr
Jun 7, 4:43 PM CDTTornado WarningMKXMilwaukee62 min
Jun 7, 4:58 PM CDTSevere Thunderstorm WarningMKXColumbia, Dane, Dodge, Jefferson, Racine, Walworth and 1 more47 min
Jun 7, 5:27 PM CDTFlash Flood WarningMKXJefferson, Kenosha, Milwaukee, Racine, Walworth, Waukesha3 hr
Jun 7, 5:28 PM CDTFlash Flood WarningMKXColumbia, Sauk9 hr
Jun 7, 5:35 PM CDTSevere Thunderstorm WarningMKXMilwaukee, Racine40 min
Jun 7, 6:16 PM CDTTornado WarningMKXSauk59 min
Jun 7, 6:44 PM CDTRiver Flood WarningMKXMilwaukee21 hr
Jun 7, 6:45 PM CDTRiver Flood WarningMKXMilwaukee62 hr
Jun 7, 6:52 PM CDTRiver Flood WarningMKXMilwaukee27 hr
Jun 7, 6:54 PM CDTRiver Flood WarningMKXMilwaukee67 hr
Jun 7, 6:54 PM CDTRiver Flood WarningMKXRacine5 days
Jun 7, 6:57 PM CDTFlash Flood WarningMKXGreen Lake, Marquette6 hr
Jun 7, 6:57 PM CDTRiver Flood WarningMKXWaukesha10 days
Jun 7, 6:57 PM CDTRiver Flood WarningMKXRacine14 days

Nearby

Flash Flood Warnings in Wisconsin, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.